# SDR IPXA2025050324761

- Difficulty date: April 18, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504662
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG I/B PYLON PPS. 1.8317 AFT LOWER INSIDE PANEL 433HR HAS CORROSION. BLUE DOT TRIMMED OUT CORROSION DAMAGE FOR ACCOMPLISH STEP 2 OF E.A.# 757-5450-27-A3910 PRELIMINARY 1. COMPLETED THE REPAIR FOR ACCOMPLISH STEP 27 OF E.A.# 757-5450-27-A3910 PRELIMINARY 3.
